I used this product for 2 months and was very pleased with the results. When however I wanted to give my system a break due to stomach upset, mentioned in the side effects, I suffered 2 days of serious depression. Besides the stomach upset, I didn't want to get out of bed and felt suicidal. Could be because I started my period again while stopping the pills. Please be advised coming off the product isn't a walk in the park. Check ALL the reports of side effects before taking this product.
Posted by iHerb Customer on December 6 2011 | Verified Purchase
This product works great for my oldest daughter but I have been diagnosed with M.S. & it's given me some adverse affects.
Posted by iHerb Customer on August 30 2010 | Verified Purchase
I have been taking the caps for two weeks and have not noticed any significant change in night sweats or hot flashes. I will probably continue them until the caps are gone and hope it improves.
1-2 of 2 total